# SDR COMA0110026

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N258CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120247
- Aircraft time: 22,700 hours, 23,766 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 12031657002
- Condition: Cracked
- Location: Rt Wing
- Part time: 22,700 hours, 23,766 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1C CHECK TASK 194-01Z, THE RIGHT OVERWING FAIRING ATTACH ANGLE ON TOP OF THE WING WAS FOUND TO BE CRACKED.  THE ANGLE WAS REPLACED IN ACCORDANCE WITH AERODESIGN REPORT 1226-21, REV IR, 7/6/99.
